# SDR TWAA9804802

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922L
- Make and model: Doug DC-9-32
- Aircraft serial: 47108
- System (JASC): 2210 · Autopilot System
- Part: Control Head
- Part number: 258668911
- Condition: Worn
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - FLT 541 - THE AUTOPILOT CONTROL HEAD WAS REPORTED SMOKING AND BURNING.  REPLACED AUTOPILOT CONTROL HEAD.  (M)
